Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 268151, 10 pages
http://dx.doi.org/10.1155/2014/268151
Research Article

A 2.4 GHz Cross Rhombic Antenna for a Cube Satellite Application

Unidad Profesional Adolfo López Mateos, Escuela Superior de Ingeniería Mecánica y Eléctrica, Instituto Politécnico Nacional, Edificio Z-4, 3er. Piso, Colonia Lindavista, 07738 Mexico, DF, Mexico

Received 26 August 2013; Revised 22 December 2013; Accepted 23 December 2013; Published 19 February 2014

Academic Editor: Xiao Ping Chen

Copyright © 2014 Jorge Sosa-Pedroza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorge Sosa-Pedroza, Sergio Peña Ruiz, and Fabiola Martínez-Zúñiga, “A 2.4 GHz Cross Rhombic Antenna for a Cube Satellite Application,” International Journal of Antennas and Propagation, vol. 2014, Article ID 268151, 10 pages, 2014. https://doi.org/10.1155/2014/268151.